# SDR FDKA200707340

- Difficulty date: July 17, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 14,117 hours, 13,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6133 MCO-FLL (1015 PHX LCL).  ROW 3 BULKHEAD EMERGENCY LIGHT INOP, RT ROW 12 EMERGENCY AND RT ROW 12 EMERGENCY LOCATOR SIGN INOP.  MX RESET THE EMERGENCY LIGHTS, OPS CK GOOD.
